U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

My husband is trying to get off the duragesic (fentanyl) patch and hydrocodeine, what are the side effects of withdrawal?

1 doctor answer3 doctors weighed in
Dr. Andrew Gross
Anesthesiology 73 years experience
Withdrawal effects: The withdrawal effects of a medication, any medication is often the opposite of the therapeutic effects. In this case, diarrhea, anxiety, wakefullness and restlessness as well as feeling flu like and having a runny nose and sneezing with a rapid heart beat is common. We often call this sympathetic storm due to the activation of a certain type of nervous system response, there are meds that help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 42-year-old member asked:
1 doctor answer2 doctors weighed in
A 45-year-old member asked:
1 doctor answer1 doctor weighed in
A 45-year-old member asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 20, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.